# SDR UIEA2018081601714

- Difficulty date: August 16, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,815 hours, 22,917 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Guide Plate
- Condition: Bent
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OUTBD UPPER GUIDE PLATE FOR V BAND LATCHING MECHANISM BENT. REMOVED AND REPLACED NR 1 ENG O/B T/R UPPER GUIDE PLATE IAW AMM 70-50-00.
